Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Missed birth control pills. Heavy period, tiredness, headaches. Anything to worry about?

Hi. I ve been on my birth control for over six months. A couple weeks ago I accidentally missed a day or two of pills. I started my period then and have continued taking birth control normally and on time. I ve been having a unusually heavy period with no end in sight for two weeks. I m feeling weak and tired with headaches . I m wondering if its anything to worry about or should I see a doctor? I am on a high hormone pill, they upped my dosage six months ago because I was having small periods every weeks. Until now on the new dosage, my periods have been on time.
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi. Your intake of pill was quite erratic and this has probably caused irregular and heavy bleeding. Consult your dr. She may like to get a scan done before putting you on a higher dose of hormones this time to control bleeding.Other symptoms are due to heavy blood loss and anaemia. Thanks.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor